# SDR DALA2019090205110

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 71,432 hours, 51,911 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STALL INDICATION FAILURE MESSAGE ON EOAP ON GROUND. WOULD NOT CLEAR. MULTIPLE LOTS STALL WARN 2 CORD ON RESET BUT COMP HAS ELECT SMELL & TEST SW STICKS INTO IN NORMAL. R&R SAME. OPS NORMAL. REF AIM 34_19. COMPUTER, STALL OFF 88-3415-9-0001 S/N01946. (LP4623602)
